MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient's infusion set's tubing broke off at the tubing connector.No further information available.
 
Event or Problem Description
On (b)(6) 2020: follow up information was submitted because result of complaint investigation of the returned used device (1 tubing) showed that the tubing was detached from the tubing connector (missing glue) and also a drop of glue was found on the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states it was reported that the patient's infusion set's tubing broke off at the tubing connector.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key9864034
Report Number3003442380-2020-00218
Device Sequence Number561000
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-866
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/22/2020
Supplement Report FDA Received Date05/26/2020
Patient Sequence Number1